On some third order non-linear differential equations
Portugaliae mathematica, Tome 14 (1955) no. 3, pp. 95-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1955__14_3_114757,
author = {Jones, John jr.},
title = {On some third order non-linear differential equations},
journal = {Portugaliae mathematica},
pages = {95--98},
year = {1955},
volume = {14},
number = {3},
mrnumber = {0079697},
zbl = {0067.31604},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1955__14_3_114757/}
}
Jones, John jr. On some third order non-linear differential equations. Portugaliae mathematica, Tome 14 (1955) no. 3, pp. 95-98. http://geodesic.mathdoc.fr/item/PORMA_1955__14_3_114757/